# SDR 2019FA0000029

- Difficulty date: January 30, 2019
- Submitted: February 5, 2019
- Operation: General aviation
- Aircraft: N865M
- Make and model: Cessna 560XL
- Aircraft serial: 5606091
- Aircraft time: 1,888 hours, 3,195 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 53ND783041
- Condition: Failed
- Location: Thrust Reverser
- Part time: 1,888 hours, 3,196 cycles
- Component: Thrust Reverser
- Component part number: 64ND780028
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A POP AND THEN FEELING A RUMBLE AND DRAG, DURING CLIMB.  NO REPORT OF ANY FAULT LIGHTS, CAS MESSAGES, OR ENGINE INDICATIONS ISSUES.  UPON INSPECTION OF AIRCRAFT, THE RT THRUST REVERSER DID NOT APPEAR TO BE FAIRED (INBOARD SIDE).  THE INBOARD SIDE OF THE T/R WAS PULLED DOWN AND THE INBOARD ACTUATOR WAS NOT LOCKED. TURNED POWER ON AIRCRAFT AND NOTED RT T/R 'UNLOCK' WAS ON.  APPLIED HYD. AND T/R STOWED.  CYCLED T/R AND OPERATION WAS NORMAL.  LOCKED OUT T/R TO RELOCATE AIRCRAFT. TROUBLESHOT AND FOUND INBOARD STOW SWITCH OPERATION TO BE INTERMITTENT.  REPLACED BOTH SWITCHES.
